# SDR AALA202508265824

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 54,648 hours, 20,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 4C END BAY EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AT THE 4C IN-SEAT WIRE HARNESS, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-007-A WITH NO DEFECTS NOTED.
